Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Projection constants


Author: B. Grünbaum
Journal: Trans. Amer. Math. Soc. 95 (1960), 451-465
MSC: Primary 46.00
DOI: https://doi.org/10.1090/S0002-9947-1960-0114110-9
MathSciNet review: 0114110
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Asplund, Comparison between plane symmetric convex bodies and parallelograms, to appear in Scand. Math. MR 0125495 (23:A2796)
  • [2] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Berlin, 1934.
  • [3] M. M. Day, Polygons circumscribed about closed convex curves, Trans. Amer. Math. Soc. vol. 62 (1947) pp. 315-319. MR 0022686 (9:246h)
  • [4] -, Normed linear spaces, Berlin-Göttingen-Heidelberg, 1958.
  • [5] F. John, Extremum problems with inequalities as subsidiary conditions, Courant Anniversary Volume, New York, Interscience, 1948, pp. 187-204. MR 0030135 (10:719b)
  • [6] S. Kakutani, Some characterizations of Euclidean space, Jap. J. Math. vol. 16 (1939) pp. 93-97. MR 0000895 (1:146d)
  • [7] F. W. Levi, Über zwei Sätze von Herrn Besicovitch, Arch. Math. vol. 3 (1952) pp. 125-129. MR 0050295 (14:309c)
  • [8] F. J. Murray, On complementary manifolds and projections in spaces $ {L_p}$ and $ {l_p}$, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 138-152. MR 1501894
  • [9] H. Naumann, Beliebige konvexe Polytope als Schnitte und Projektionen höherdimensionalen Würfel, Simplices und Masspolytope, Math. Z. vol. 65 (1956) pp. 91-103. MR 0078701 (17:1233e)
  • [10] A. Sobczyk, Projections of the space $ (m)$ on its subspace $ ({c_0})$, Bull. Amer. Math. Soc. vol. 47 (1941) pp. 938-947. MR 0005777 (3:205f)
  • [11] -, Projections in Minkowski and Banach spaces, Duke Math. J. vol. 8 (1941) pp. 78-106. MR 0003443 (2:220e)
  • [12] A. E. Taylor, A geometric theorem and its application to biorthogonal systems, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 614-616. MR 0020718 (8:588c)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0114110-9
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society